# SDR AALA202407308792

- Difficulty date: July 26, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N809AA
- Make and model: Boeing 787-8
- Aircraft serial: 40627
- Aircraft time: 32,336 hours, 4,383 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: RH WING I/B TRAILING EDGE LOWER PANEL 656HB CRACKED. MAINTENANCE  REPLACED NEW R/H WING I/B FLAP LOWER SURFACE PANEL 656HB IAWAMM DMC-B787-A-20-11-01-00A-030A-A.
